Hello I was just wondering, I currently have a sinus infection, I get them almost every month (I have an appt with an ENT next week) but I've never had appetite loss with a sinus infection till now. Usually I'm a really good eater, but since I've been sick I just haven't felt like eating, or when I get hungry I start eating and get full fast, can having a sinus infection be causing this? I'm also taking Avelox (Anti-biotic) and Alavert D12 for my congestion, and I didn't think that appetite loss could be from either of those? Any Ideas?
Avelox effects the taste sensors in your mouth.. I had a real whacked out sense of taste on it.
But if the sinus infection is bad enough and you have enough drainage on your stomach you will feel ful even though you are not eating anything. It used to happen to me with my impacted sinus infections. I would get hungry until I vomited all the excess mucus out.
If we learn by our mistakes, I am working on one hell of an education.
Oh wow that's interesting, about the Avelox, because I have had a lot of trouble tasting foods since I've been sick, I thought it was just because my nose was so plugged, but maybe it had to do with the medicine. I've taken avelox everytime I get a sinus infection, and didn't really notice this effect till now. I am starting just today getting my appetite back a little...my infection is really clearing up, thank you for your input
stay away from avelox. avelox is a quinolone antibiotic along with cipro levaquin and are meant to be adrug of last resort. there hundreds of possible side effects anything you can think of can happen. its been almosta year since i stopped taht poison im now in a wheelchair thx to several torn tendons and extreme joint pain. also i have pernament nerve damamge, severe disfiguring phototoxicity, numbness, physchological problems, hearing loss, eye problems, dna changes, and tons a nd tons of other life debilitating side effects. ive spent the last year researching avelox and the other quinolone chemotherapeutic drugs, and adverse reactions are very common. stay far away from this posion. theres safer options, its not worth risking your health and becomming acripple like me and many others......